# SDR AALA202102099019

- Difficulty date: January 30, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH TRANSITION PANEL IN AFT CARGO COMPARTMENT BETWEEN STA 727C AND STA 787 AT RBL 46, MEASURING L=2.7 IN, W=1.25 IN, D=0.008 IN. ACCOMPLISHED PERMANENT BLEND REPAIR IAW SRM 51-10-02-06 AND EA325161.
